# SDR V0XD20211213003

- Difficulty date: December 21, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 25,760 hours, 19,399 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Angle
- Part number: SH670391891
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO BODY SUPPORT ATTACHMENT ANGLE IS CORRODED AT F/S. 953 FROM B/L 24L-24R. CORRECTIVE ACTION: REMOVED AND REPLACED ANGLE (P/N: SH670-39189-1) IAW CRJ 700 SRM 51-40-00.
